# SDR ASOA2013032703258

- Difficulty date: March 12, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10163
- Aircraft time: 21,450 hours, 15,012 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS CRACKED INTERCOSTAL INSIDE ACCESS PANEL 832BR.  REMOVED CRACKED INTERCOSTAL INSIDE ASD INSIDE ACCESS PANEL 832BR IAW SRM 51-42-06-001-001-A01, 51-42-10-001-001-A01.  DRILLED UP NEW INTERCOSTAL INSIDE ACCESS PANEL (832BR) ON ASD IAW SRM 700 51-40-11-001-001-A01.  INSTALLED INTERCOATAL IAW SRM 51-42-06-001-001-A01 AN 51-42-21-001-001-A01.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
